MathSciNet Relay Station
MathSciNet bibliographic data
MR2884683 35K91 (35A01 35A02 35A08 35B35 35K20 35K57)
Chan, C. Y.; Tragoonsirisak, P. A quenching problem due to a concentrated nonlinear source in an infinite strip. Dynam. Systems Appl. 20 (2011), no. 4, 505–517.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement